Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 26, Issue 4

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    August 20, 2016
    Page range: i-iv
  • Research Article
  • Requires Authentication Unlicensed
    Licensed
    Characterization of almost perfect nonlinear functions in terms of subfunctions
    August 22, 2016
    Anastasiya A. Gorodilova
    Page range: 193-202
  • Research Article
  • Requires Authentication Unlicensed
    Licensed
    Estimates for distribution of the minimal distance of a random linear code
    August 20, 2016
    Viktor A. Kopyttcev, Vladimir G. Mikhailov
    Page range: 203-211
  • Research Article
  • Requires Authentication Unlicensed
    Licensed
    The distributions of interrecord fillings
    August 20, 2016
    Oleg P. Orlov, Nikolay Yu. Pasynkov
    Page range: 213-226
  • Research Article
  • Requires Authentication Unlicensed
    Licensed
    Galois theory for clones and superclones
    August 22, 2016
    Nikolay A. Peryazev, Ivan K. Sharankhaev
    Page range: 227-238
  • Research Article
  • August 22, 2016
    Boris A. Pogorelov, Marina A. Pudovkina
    Page range: 239-254

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/26/4/html?lang=en
Scroll to top button